# SDR 8MHR201704130001

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Filed by: Keystone Turbine Services, LLC, repair station 8MHR895B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23073813
- Part serial: X507822
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RECEIVED F FOR SUSPECTED FIRST-STAGE TURBINE WHEEL BURST. UPON DISASSEMBLY OF THE TURBINE IT WAS CONFIRMED THAT A WHEEL BURST HAD OCCURRED.
